Rash is found among people who take Chantix, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Lisinopril, and have Smoking cessation therapy . We study 68,189 people who have side effects while taking Chantix from FDA and social media. Among them, 1,869 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Chantix has active ingredients of varenicline tartrate. It is often used in quit smoking. (latest outcomes from Chantix 69,328 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 186,667 Rash patients).
On Aug, 28, 2016
68,189 people reported to have side effects when taking Chantix.
Among them, 1,869 people (2.74%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi guys, I have been dead sober for over a year (I just drank too much, went to rehab, I feel amazing) currently just vitamins (B12, Biotin, Multivitamin, Fish Oil) Tons of Aleve or whatever Ibuprofen type stuff I have, Melatonin, occasional Tylenol PM, Lisinopril for high BP and Chantix for one month. My initial urine test came back for benzos??!! I don't even know what a benzo is, my probation officer told me. There is no way I took anything like Valium or whatever. Absolutely NO way! I never took any type of drugs - prescription or illegal. I took pain pills with surgeries or dental work etc but not in a couple of years. I eat super healthy and I eat the same things every day almost, eggs, tons of tuna, vegtables, fruit, cottage cheese, chicken/turkey, peanut butter. I work out like crazy. I don't get it. She sent it off to lab for clarification but made me feel like I was lying about something. I'm not. Any help?? I had just finished one month of Chantix. I hadn't taken it in about 3 days because I ran out and couldn't afford to refill. Any thoughts would be greatly appreciated!!!! Alison
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
On day 12 of chantix and dreams are more than I can take. Not monsters or ghosts, but my worst fears coming to life losing a child or my husband or parents etc in horrid ways. Dreams so real I wake up bawling and screaming. I remember every detail for days and it put me in a depressed fog. ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
I had a sinus infection and took sudafed as directed for 2 1/2 days. On the 3rd day I developed a rash on the top half of my body. I took Benadryl and slept it off and woke up the next morning with hives all over my body.
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
Hi guys, I have been dead sober for over a year (I just drank too much, went to rehab, I feel amazing) currently just vitamins (B12, Biotin, Multivitamin, Fish Oil) Tons of Aleve or whatever Ibuprofen type stuff I have, Melatonin, occasional Tylenol PM, Lisinopril for high BP and Chantix for one ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.